Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 101, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Dec 21, 2013, 12:19 PM CST for 5 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 12:19 PM CST (18:19 UTC)
- Expired
- Dec 21, 2013, 3:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 3:30 PM CST | FLASH FLOOD | Georgetown, AR | THE WESTBOUND LANE OF HIGHWAY 36 EAST HAS CAVED IN DUE TO A WASHOUT...AND HAS BEEN BARRICADED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 191 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WGUS54 KLZK 211819
FFWLZK
ARC067-095-117-145-147-212130-
/O.NEW.KLZK.FF.W.0101.131221T1819Z-131221T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 330 PM CST
* AT 1219 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES EAST
OF MCCRORY TO DES ARC. DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4
INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE
PAST 6 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DES ARC... AUGUSTA... WEST POINT...
TUPELO... PRYOR... MCFADDEN...
MCCRORY... HURRICANE LAKE WMA... HUNTER...
ALGOA... PATTERSON... GEORGETOWN...
ZENT... WORDEN... WIVILLE...
WELDON... WALKER... VINITY CORNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3499 9106 3499 9114 3493 9114 3475 9139
3508 9182 3559 9105 3554 9103 3501 9103
$$
226What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 5:51 AM CST, 6 hours 28 minutes earlier.
Area forecast discussion, Dec 21, 5:51 AM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 551 AM CST SAT DEC 21 2013 .AVIATION... AS OF THIS MORNING THE COLD FRONT HAS BEGUN TO SURGE TO THE SOUTHEAST PAST KLIT AND KHOT. MODELS ARE SUGGESTING THIS FRONT WILL LIFT BACK TO THE NORTH TODAY AS THE UPPER LEVEL LOW APPROACHES. AS A RESULT...NW WINDS THIS MORNING AT KLIT AND KHOT SHOULD SHIFT BACK TO A MORE SOUTHERLY COMPONENT BY MIDDAY. NORTH OF THE FRONT IFR AND LIFR CONDITIONS WILL PERSIST WITH WIND SHEAR LIKELY AS WELL. TO THE SOUTHEAST OF THE FRONT THE BEST CHANCES FOR CONVECTION WILL OCCUR WITH STRONG TO SEVERE STORMS POSSIBLE. GUSTY WINDS WILL CONTINUE TO BE THE NORM ACROSS SOUTHEAST ARKANSAS. && .PREV DISCUSSION... /ISSUED 324 AM CST SAT DEC 21 2013/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT SFC OBSERVATIONS SHOW COLD FRONT NEARLY STATIONARY FROM SOUTHEAST OF MENA...TO SE OF RUSSELLVILLE...TO JUST SOUTH OF BATESVILLE THIS MORNING. NUMEROUS SHRA/TSRA ARE ONGOING ALONG AND NORTH OF THIS FRONT...WHICH HAVE BEEN GENERALLY DROPPING RAINFALL AMOUNTS OF 1 TO 3 INCHES SO FAR THIS MORNING. EXPECT MANY MORE HRS OF HEAVY RAINFALL IN VICINITY OF THE FRONT THROUGH THE REST OF THIS SAT. THE COLD AIR IS CONTINUING TO FILTER INTO THE CWA...WITH FAR NW PORTIONS OF THE CWA SEEING TEMPS DROPPING INTO THE MID 30S. WILL PROBABLY MENTION A RAIN/FZRA MIX FOR THIS FAR NWRN AREAS AS TEMPS WILL BE HOVERING JUST ABOVE FREEZING THIS MORNING. EXPECT TEMPS TO RISE BY ABOUT MID MORNING TO BECOME ALL RAIN ONCE AGAIN. UPPER TROUGH TO THE SW OF THE STATE WILL LIFT NE INTO THE SRN PLAINS THIS AFTERNOON...WITH SEVERAL DISTURBANCES MOVING OVER THIS STALLED FRONT. EXPECT WIDESPREAD SHRA/TSRA TO CONTINUE IN VICINITY AND NORTH OF THE FRONT INTO THE AFTERNOON HRS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE...WITH OVERALL STORM TOTAL RAINFALL AMOUNTS STILL EXPECTED TO RANGE FROM 2 TO 4 INCHES. SOME LOCALLY HIGHER AMOUNTS EXCEEDING 5 INCHES COULD BE SEEN. THE AXIS OF HEAVIEST RAINFALL WILL STRETCH FROM MOUNT IDA...TO MORRILTON...TO BATESVILLE. CONTINUED THE FFA FOR CURRENT LOCATIONS...THOUGH HAVE EXPIRED A LARGE PORTION OF THE FFA AT 02Z SUN AS MOST PRECIP WILL BE EXITING TO THE NE. HOWEVER...THE NERN COUNTIES WILL STILL BE IN FFA THROUGH 06Z SUN. THE SERN COUNTIES WILL SEE OVERALL RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS. THE SVR WX POTENTIAL WILL PERSIST FOR THIS SAT AS THE UPPER TROUGH LIFTS NE AND BECOMES NEGATIVELY TILTED. AS THIS OCCURS...SFC LOW WILL DEVELOP AND LIFT NE ALONG THE STALLED FRONT. ALONG AND SE OF THIS AXIS WILL SEE THE BEST POTENTIAL FOR SVR WX AS FORECAST SFC BASED INSTABILITY WILL BE ON THE ORDER OF 500 TO 1000 J/KG IN THIS REGION. THIS WILL BE IN CONJUNCTION WITH STRONG LLJ...RESULTING IN DEEP LAYER SHR VALUES ON THE ORDER OF 60 KTS. LOW LEVEL SHR WILL ALSO BE HIGH...WITH 0 TO 1 KM BULK SHR OF AROUND 40 KTS...WITH IMPRESSIVE FORECAST CURVED HODOGRAPHS. AS A RESULT...THERE WILL BE A THREAT FOR TORNADOES AS WELL AS DAMAGING WINDS. AGAIN...THE BEST THREAT FOR SVR WX WILL BE ACROSS THE SERN THIRD OF THE STATE...WHICH WOULD BE THE BEST REGION FOR MORE DISCRETE STORMS. BREEZY CONDITIONS WILL BE SEEN AS THE SFC LOW PRESSURE DEVELOPS AND MOVES OVER THE STATE. AS A RESULT...CONTINUE LAKE WIND ADV THROUGH THIS EVENING AS WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF 30 TO 40 MPH POSSIBLE. MOST OF THE MOISTURE WILL EXIT THE REGION TO THE NE SAT NIGHT INTO SUN MORNING...WITH THE THREAT FOR FLASH FLOODING DIMINISHING. HOWEVER...THERE COULD BE ENOUGH WRAP AROUND MOISTURE TO GENERATE SOME RAIN/SNOW OR RAIN/SLEET MIX ACROSS THE NRN AND NERN COUNTIES ON SUN. LITTLE OR NO ACCUMULATIONS ARE EXPECTED. DRY CONDITIONS WILL THEN BE SEEN THROUGH THE REST OF THE SHORT TERM PERIOD. TEMPS WILL REMAIN BELOW NORMAL AS HIGH PRESSURE MOVES ACROSS THE REGION. LONG TERM...WEDNESDAY THROUGH FRIDAY OVERALL A FAIRLY QUIET LONG TERM IS EXPECTED WITH ONLY ONE CHANCE FOR PRECIPITATION. PERIOD STARTS WITH HIGH PRESSURE DEPARTING TO THE EAST AND A COLD FRONT APPROACHING FROM THE WEST ON CHRISTMAS NIGHT. HOW MUCH AVAILABLE MOISTURE THERE WILL BE IS THE BIG QUESTION WITH THIS SYSTEM. GFS WAS THE DRIEST OF THE MODELS AND THE CANADIAN WAS THE WETTEST...WHILE THE EURO WAS IN THE GOLDILOCKS ZONE AND SEEMED MOST REASONABLE. AS A RESULT...TENDED TO FAVOR THE EURO SOLUTION WITH THIS SYSTEM. THERE WILL BE THE POSSIBILITY FOR SOME WINTER WEATHER ACROSS NORTHERN ARKANSAS...BUT WITH LIMITED MOISTURE AVAILABLE NOT EXPECTING MUCH IN THE WAY OF ACCUMULATIONS. CONTINUED WITH SLIGHT CHANCE POPS IN THE FORECAST AS CONFIDENCE STILL REMAINS LOW. TEMPERATURES THROUGH THE LONG TERM WILL REMAIN NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 65 39 48 26 / 100 70 20 10 CAMDEN AR 75 46 57 31 / 100 50 10 10 HARRISON AR 41 31 40 20 / 100 50 20 10 HOT SPRINGS AR 73 40 50 28 / 100 30 20 10 LITTLE ROCK AR 73 43 52 29 / 100 50 20 10 MONTICELLO AR 77 50 61 32 / 100 80 10 10 MOUNT IDA AR 72 37 47 26 / 100 20 20 10 MOUNTAIN HOME AR 46 34 43 22 / 100 60 20 10 NEWPORT AR 69 42 50 27 / 100 80 20 10 PINE BLUFF AR 75 47 56 31 / 100 70 10 10 RUSSELLVILLE AR 58 38 49 26 / 100 30 20 10 SEARCY AR 69 41 51 28 / 100 60 20 10 STUTTGART AR 73 45 54 30 / 100 70 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLEBURNE-FULTON- INDEPENDENCE-IZARD-JACKSON-PRAIRIE-SHARP-STONE-WHITE-WOODRUFF. FLASH FLOOD WATCH THROUGH THIS EVENING FOR BAXTER-BOONE-CLARK- CONWAY-DALLAS-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON- JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY- PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL. LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE- OUACHITA-PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF. && AVIATION...225
Hazardous weather outlook, Dec 21, 9:25 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 925 AM CST SAT DEC 21 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 925 AM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT IS MOVING QUICKLY THROUGH SOUTHEAST ARKANSAS AT THIS TIME. THIS BOUNDARY IS BRINGING HEAVY RAIN TO PARTS OF SOUTH AND SOUTHEAST ARKANSAS WITH LIGHT TO MODERATE RAIN ELSEWHERE. AS MUCH AS 3 INCHES OF RAIN...WITH AMOUNTS APPROACHING 5 INCHES IN SOME AREAS HAS ALREADY FALLEN AND NUMEROUS FLASH FLOOD WARNINGS ARE IN EFFECT. RAIN WILL CONTINUE THROUGH THE MAJORITY OF THE DAY WITH SOME AREAS SEEING ADDITIONAL RAINFALL AMOUNTS NEAR 2 INCHES. THERE IS A CHANCE THE FRONT MAY RETREAT BACK TO THE NORTH ENHANCING RAINFALL AMOUNTS EVEN MORE. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT FOR MUCH OF ARKANSAS THROUGH SATURDAY EVENING. STRONG TO SEVERE STORMS WILL BE POSSIBLE IN ARKANSAS WITH THE SOUTHEAST PART OF THE STATE HAVING THE BEST CHANCES OF SEEING SEVERE WEATHER. STORM IMPACTS MAY INCLUDE DAMAGING WINDS...WITH TORNADOES POSSIBLE. THE SEVERE THREAT WOULD ALSO INCREASE FURTHER NORTH IF THE FRONT DOES BACK UP. WINDS WILL BE STRONG ON SATURDAY AS WELL WITH WIND GUSTS UP TO 35 MILES PER HOUR MAINLY TO THE SOUTH OF THE AFOREMENTIONED COLD FRONT. AS A RESULT A LAKE WIND ADVISORY IS IN EFFECT. SATURDAY NIGHT WINTRY PRECIPITATION WILL BE POSSIBLE ACROSS PORTIONS OF NORTHERN AND NORTHWEST ARKANSAS. LITTLE TO NO ACCUMULATIONS ARE EXPECTED WITH THIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...WITH SOME LIGHT WINTRY PRECIPITATION POSSIBLE ACROSS THE NORTHWEST WITH NO ACCUMULATIONS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING. THE NEXT CHANCE FOR PRECIPITATION ENTERS THE FORECAST WEDNESDAY NIGHT WITH A CHANCE FOR SOME WINTRY PRECIPITATION POSSIBLE ACROSS NORTHERN ARKANSAS. AT THIS TIME IT APPEARS ANY ACCUMULATIONS WILL NOT BE SIGNIFICANT. HOWEVER...THIS SYSTEM WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THROUGH THIS EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 225/56
In the hours before
Local storm report, Dec 21, 9:13 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 ENE WEST LITTLE ROCK 34.77N 92.40W
12/21/2013 E5.00 INCH PULASKI AR SOCIAL MEDIA
ONE MILE NORTH OF THE INTERSTATE 430 AND 630 EXCHANGE.
&&
58Local storm report, Dec 21, 9:39 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD YELLVILLE 36.23N 92.69W
12/21/2013 MARION AR EMERGENCY MNGR
SEVERAL COUNTY ROADS UNDER WATER.
&&
58Local storm report, Dec 21, 9:56 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
956 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 N NORTH LITTLE ROCK 34.83N 92.26W
12/21/2013 M3.44 INCH PULASKI AR NWS EMPLOYEE
RAINFALL WAS FROM 3 PM DECEMBER 20TH TO 9 AM DECEMBER
21ST. RAIN IS STILL FALLING.
0950 AM HEAVY RAIN MAUMELLE 34.86N 92.41W
12/21/2013 M3.54 INCH PULASKI AR NWS EMPLOYEE
&&
58Local storm report, Dec 21, 10:51 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN RUSSELL 35.36N 91.51W
12/21/2013 E4.00 INCH WHITE AR SOCIAL MEDIA
4 INCHES OF RAIN HAS BEEN REPORTED IN RUSSELL.
&&
56Local storm report, Dec 21, 10:53 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN SALTILLO 35.03N 92.33W
12/21/2013 M4.03 INCH FAULKNER AR SOCIAL MEDIA
4.03 INCHES OF RAINHAS BEEN REPORTED IN SALTILLO.
&&
56Local storm report, Dec 21, 11:27 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1127 AM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM HEAVY RAIN 2 N MACON 34.95N 92.17W
12/21/2013 E3.75 INCH PULASKI AR NWS EMPLOYEE
3.75 INCHES OF RAIN REPORTED 2 MILES NORTH OF MACON.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 6:36 PM CST | Special Weather Statement | LZK | Lonoke | 29 min |
| Dec 20, 9:37 PM CST | Special Weather Statement | LZK | Lonoke | 28 min |
| Dec 20, 11:08 PM CST | Special Weather Statement | LZK | Van Buren | 47 min |
| Dec 20, 11:59 PM CST | Special Weather Statement | LZK | Izard, Stone | 46 min |
| Dec 21, 1:36 AM CST | Special Weather Statement | LZK | Baxter, Marion, Searcy | 44 min |
| Dec 21, 2:58 AM CST | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy | 3 hr |
| Dec 21, 5:18 AM CST | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Izard, Logan, Pope and 4 more | 3 hr |
| Dec 21, 5:59 AM CST | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy | 3 hr |
| Dec 21, 6:19 AM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Perry and 5 more | 3 hr |
| Dec 21, 6:25 AM CST | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more | 3 hr |
| Dec 21, 6:28 AM CST | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Pike | 3 hr |
| Dec 21, 7:11 AM CST | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more | 3 hr |
| Dec 21, 8:22 AM CST | Flash Flood Warning | LZK | Baxter, Conway, Johnson, Logan, Marion, Newton and 5 more | 3 hr |
| Dec 21, 8:34 AM CST | Flash Flood Warning | LZK | Jackson, Prairie, White, Woodruff | 6 hr |
| Dec 21, 9:24 AM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 5 more | 3 hr |
| Dec 21, 9:55 AM CST | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more | 3 hr |
| Dec 21, 11:12 AM CST | River Flood Warning | LZK | Randolph | 22 hr |
| Dec 21, 11:12 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 33 hr |
| Dec 21, 11:30 AM CST | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Dec 21, 11:34 AM CST | River Flood Warning | LZK | Saline | 23 hr |
| Dec 21, 11:40 AM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Dallas, Desha, Grant and 6 more | 4 hr |
| Dec 21, 11:43 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln | 47 min |
| Dec 21, 11:45 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 33 hr |
| Dec 21, 11:45 AM CST | River Flood Warning | LZK | Calhoun, Ouachita | 7 days |
| Dec 21, 11:45 AM CST | River Flood Warning | LZK | Bradley, Calhoun, Union | 15 days |
| Dec 21, 11:55 AM CST | Flash Flood Warning | LZK | Johnson, Logan, Montgomery, Newton, Polk, Pope and 4 more | 3 hr |
| Dec 21, 12:27 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 5 more | 3 hr |
| Dec 21, 12:41 PM CST | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 3 more | 3 hr |
| Dec 21, 1:15 PM CST | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Prairie and 3 more | 3 hr |
| Dec 21, 1:48 PM CST | Special Weather Statement | LZK | Bradley | 27 min |
| Dec 21, 1:57 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 33 min |
| Dec 21, 2:30 PM CST | Special Weather Statement | LZK | Desha, Drew | 30 min |
| Dec 21, 2:38 PM CST | River Flood Warning | LZK | Fulton, Sharp | 18 hr |
| Dec 21, 2:49 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 41 min |
| Dec 21, 3:01 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 29 min |
| Dec 21, 3:26 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 34 min |
| Dec 21, 3:27 PM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Dec 21, 3:30 PM CST | Areal Flood Warning | LZK | Baxter, Cleburne, Conway, Dallas, Faulkner, Fulton and 20 more | 3 hr |
| Dec 21, 3:38 PM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 8 more | 3 hr |
| Dec 21, 4:14 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 46 min |
| Dec 21, 4:40 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 50 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.